András Némethi

External Scientific Member

T +34 946 567 842
F +34 946 567 843

Information of interest

  • The Abel map for surface singularities III: Elliptic germs 

    Nagy, J.; Némethi, A.Autoridad BCAM (2021-01-01)
    The present note is part of a series of articles targeting the theory of Abel maps associated with complex normal surface singularities with rational homology sphere links (Nagy and Némethi in Math Annal 375(3):1427–1487, ...
  • Delta invariant of curves on rational surfaces I. An analytic approach 

    Cogolludo-Agustín, J.I.; László, T.; Martín-Morales, J.; Némethi, A.Autoridad BCAM (2021-01-01)
    We prove that if (C, 0) is a reduced curve germ on a rational surface singularity (X, 0) then its delta invariant can be recovered by a concrete expression associated with the embedded topological type of the pair C X. ...

More information